| Model Number |
AU5800-10 CHEMISTRY ANALYZER AU5800 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the au5800 clinical chemistry analyzer.The fse inspected the instrument and identified the failure to be due to faulty degassing membrane on unit 1.The fse replaced the degassing membrane on units 1 which resolved the issue.The degassing membrane was also replaced on unit 2 as proactive measure.The fse performed system verification successfully without issue.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).
Event or Problem Description
The customer reported the generation of erroneous high patient results for sodium (na) involving the au5800 clinical chemistry analyzer.The customer did not provide patient data or demographics, and number of affected patient samples is unknown.There was no report of change to treatment, injury, or death associated to this event.